# SDR DALA2023080106243

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 110,631 hours, 16,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 EXIT SIGN 1L FELL OFF. CORRECTIVE ACTION: SECURED EXIT SIGN COVER. CHECKS GOOD. REF B767 AMM 33-51. (4488928)
